# SDR 99ZZZX4617

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7048N
- Make and model: Beech V35A
- Aircraft serial: D8636
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Tube
- Condition: Chafed
- Location: Cockpit Gyro
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST FLIGHT INSTRUMENTS SHORTLY AFTER TAKEOFF.  FOUND THE GYRO INSTRUMENTS WOULD TUMBLE WHEN THE GEAR WAS RETRACTED AND INSTRUMENT AIR PRESSURE DROP TO NEAR ZERO.  AIR PRESSURE AND INSTRUMENT OPERATION RETURNED TO NORMAL WHEN GEAR WAS EXTENDED. INSPECTION FOUND THE PLASTIC TUBING PROTRUDED INTO THE WHEELWELL FAR ENOUGH FOR THE NOSE WHEEL TO CONTACT AND OBSTRUCT IT WHEN THE GEAR WAS RETRACTED. EVIDENCE OF THE SAME CONDITION WAS NOTED ON ANOTHER AIRCRAFT MODEL V35B, S/N D9102, N-4042A.
